# SDR SWAA2021070680508

- Difficulty date: June 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727f-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; BS 727F+8 THROUGH 787; RBL 21; R/H TRANSITION ANGLE HAS LIGHT SURFACE CORROSION AROUND SEVERAL FASTENER HOLES AND ON ANGLE SURFACE. / REMOVED CORROSION R/H TRANSITION ANGLE PER SRM 51-10-02. MATERIAL BLEND OUT; (.005) FOUND OUT OF LIMITS PER SRM. 53-00-53-1A-1 REPAIRED TRANSITION ANGLE R/H FROM STA. 727E+8 TO STA. 792 PER SRM 53-00-53-2R-5(SA-M 326 ATTACHED: A1303142)
